Saltar al contenido principal
0
Carrito
0
Carrito

Excedrin Extra Strength Headache Pain Relief Caplets, 200 Count

$22.99
11.5¢ / c/u
Los precios en línea puede ser diferentes a los precios en tiendas


Cómo conseguirlo


Excedrin Extra Strength Headache Pain Relief Caplets, 200 Count

200 u., 0.36 lb. N.° de artículo 917968

  • One bottle of 200 Excedrin Game Over for Headaches Limited Edition Extra Strength Pain Relief Caplets
  • Works fast to relieve gaming-related headaches stemming from muscular tension, visual overload and the nonstop blitz of bleeps and blips
  • Excedrin Extra Strength works in 3 ways to relieve headaches: it blocks pain signals, elevates your pain threshold and uses caffeine to enhance the pain relief effect
  • Pain medication that is clinically proven to provide temporary headache relief, and it temporarily relieves pain associated with colds, menstrual cramps, toothaches, muscular aches and arthritis
  • Excedrin Extra Strength pain reliever caplets contain two pain relievers and a pain relieving aid for enhanced effect
  • Headache pain reliever available in convenient caplet form
  • For some, headache relief can start in 15 minutes

It's game over for headaches with Excedrin Extra Strength Pain Relief and Headache Relief Caplets. Clinically proven Excedrin works fast to temporarily relieve pain in 3 ways: it blocks pain signals, elevates pain threshold and uses caffeine to enhance the pain relief effect. Available in caplet form, this nonprescription pain medicine works as hard as you do, combining aspirin and acetaminophen with caffeine to offer temporary relief of pain from headaches, colds, premenstrual and menstrual cramps, arthritis, tooth pain and muscle pain.

Especificaciones
ProblemaAlivio del dolor
FormularioTabletas, pastillas y cápsulas
Ingrediente claveAcetaminophen
Tipo de productoAnalgésicos
Cantidad121-200 u.
SíntomaDolor de cabeza

Active Ingredients: (In each caplet): Acetaminophen 250 mg - Pain reliever; Aspirin 250 mg (NSAID †) - Pain reliever; Caffeine 65 mg - Pain reliever aid. † nonsteroidal anti-inflammatory drug

Inactive Ingredients: benzoic acid, carnauba wax, FD&C blue no. 1, hypromellose, light mineral oil, low-substituted hydroxypropyl cellulose, microcrystalline cellulose, polysorbate 20, povidone, propylene glycol, simethicone, sorbitan monolaurate, stearic acid, titanium dioxide

  • do not use more than directed
  • beba un vaso lleno de agua con cada dosis
  • adults and children 12 years of age and over: take 2 caplets every 6 hours; not more than 8 caplets in 24 hours
  • niños menores de 12 años: consulte a un médico

Reye's syndrome: Children and teenagers who have or are recovering from chicken pox or flu-like symptoms should not use this product. Si al usar este producto notara algún cambio en su comportamiento con síntomas como náuseas y vómitos, consulte a un profesional de la salud ya que podrían ser un indicio temprano del síndrome de Reye, una enfermedad poco común pero muy grave. Allergy alert: Acetaminophen may cause severe skin reactions. Los síntomas pueden incluir:

  • enrojecimiento de la piel
  • ampollas
  • erupción

En caso de reacción alérgica, suspender el uso y acudir al profesional de la salud de inmediato.  Alerta de alergias: la aspirina puede causar reacciones alérgicas graves que pueden incluir:

  • urticaria
  • hinchazón facial
  • asma (respiración sibilante)
  • conmoción

Advertencia sobre la salud hepática: este producto contiene acetaminofén. Puede sufrir daño hepático grave si toma

  • more than 8 caplets in 24 hours, which is the maximum daily amount
  • con otros medicamentos que contengan acetaminofén
  • 3 o más bebidas con alcohol al día mientras usa este producto

Aviso sobre hemorragia estomacal: este producto contiene un AINE que puede provocar hemorragia estomacal grave. Las probabilidades son mayores si

  • es mayor de 60 años
  • ha tenido úlceras o problemas de hemorragias estomacales
  • toma un medicamento anticoagulante o esteroide
  • toma otros medicamentos que contengan AINE con receta o sin receta (aspirina, ibuprofeno, naproxeno u otros)
  • toma 3 o más bebidas con alcohol al día mientras usa este producto
  • usa una mayor cantidad o por más tiempo del indicado

Caffeine warning: The recommended dose of the product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heart beat. No usar

  • if you have ever had an allergic reaction to acetaminophen, aspirin or any other pain reliever/fever reducer
  • con ningún otro medicamento que contenga acetaminofén (con o sin receta). Si no está seguro si un medicamento contiene acetaminophen, consulte a un médico o profesional en farmacia.

Consulte a un médico antes de usar si

  • you have liver disease
  • la advertencia de hemorragia estomacal se aplica a usted
  • tiene antecedentes de problemas estomacales, como acidez estomacal
  • sufre hipertensión, enfermedades cardíacas, cirrosis hepática o enfermedad renal
  • está tomando un diurético
  • sufre asma

Ask a doctor or pharmacist before use if you are taking

  • a prescription drug for diabetes, gout, or arthritis
  • any other drug, or are under a doctor's care for any serious condition

Deje de usarlo y consulte a su médico si

  • sufre una reacción alérgica. Busque asistencia médica de inmediato.
  • presenta alguno de estos indicios de hemorragia estomacal:
    • siente mareos
    • vomita sangre
    • sus heces son negras o tienen sangre
    • tiene dolor de estómago que no mejora
  • ringing in the ears or loss of hearing occurs
  • painful area is red or swollen
  • pain gets worse or lasts for more than 10 days
  • fever gets worse or lasts for more than 3 days
  • any new symptoms occur

These could be signs of a serious condition If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last three months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Mantener fuera del alcance de los niños. En caso de sobredosis, acuda a su profesional de la salud o comuníquese de inmediato con el Centro de Control de Intoxicaciones. Es fundamental buscar atención médica para adultos y niños rápidamente, aunque no advierta ningún signo o síntoma.

*Las reseñas y calificaciones de los clientes reflejan únicamente la opinión y punto de vista de los contribuyentes individuales y no son creadas ni avaldas por CVS Pharmacy. Revise las etiquetas del producto y consulte a su profesional de la salud si tiene alguna pregunta médica o de salud.